Send a Message
to Paul79SoFL

Comments

13

Joined

Jul 1, 2008

Paul79SoFL Profile

Forums Owned

Recent Posts

Doxycycline use may be associated with the development of...

I also never had much luck with antibiotics. I was on mino, doxy, and a few others. The 6 months of 'tane at 80mg/day finally kicked my acne's ass though. :) __ Paul Michaels Gainesville, FL www.AcneTreatmentJ ournal.com  (Jan 12, 2011 | post #3)

osteoporosis from too much vitamin A

That is one of the possible side effects. I didn't experience any bone problems or joint pain while taking accutane but I've read that it can cause bone density to decrease. __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #2)

10mg Experience?

Hey Philip. Is your acne mild, moderate or severe? Have you tried oral antibiotics or been to a dermatologist for some prescription topical medications? I was on 80mg a day for 6 months. The side effects I had (dry everything, rash, uv sensitivity) sucked but weren't that bad. I've been very clear for years now. But it's a last resort drug. If I had to take it again, I'd rather take the suggested dosage for a short time than a small dose for a longer time. __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #5)

sensitive scalp

I had pretty bad sensitivity to the sun's uv rays while I was on accutane. I used a spray sun block (at least spf30) on my face and sometimes I would spray it on my hands and rub it into my scalp if my hair was short after a haircut. Try to wear a hat or put on the misting spray type sunblocks. Be very careful with the sun while on the drug. You don't want to experience the kind of sunburn where it itches so bad you can't sleep for 3 days, trust me. :( __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #3)

Anyone from Sweden ordered accutane online?

Hey Matte. Have you asked your doctor for oral antibiotic pills? That might help your acne without having to go for the Accutane pills which should be a last resort for very severe acne cases. Good luck. __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #3)

Attention scorpio70 and all others on Accutane

I was in the same boat as you. It was the only thing that worked for me after years of using the topical stuff and oral antibiotics. I took it for 6 months back in early 2004. The side effects sucked, but since then my skin has been 99.9% clear. I'm hoping that after reading all of the information in this thread that I don't regret it when I'm older. It's definitely a powerful drug that should be used as a last resort. I'm glad I took it since my acne was so socially crippling that I barely had a life anyway. __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #8)

uhmm, a little worried here..

Definitely ask your doctor about a 6 month if you feel you might need it. I took 80mg a day for 6 months but my skin cleared up by the second month. You might end up needing a second course. :( If you can't take any sulfate based drugs, couldn't you just take a Glucosamine supplement that doesn't have the Chondroitin Sulfate component? Good luck. __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #16)

Accutane injuries, extrapulation results.

The more I read this stuff, the luckier I feel that I didn't experience any "severe" side effects while taking Accutane. I took both the Accutane brand and the generic brand Sotret for 6 months at 80mg a day. My skin is clear now but my eyes still feel a bit dry years laters. __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #7)

Dangers of milk heres why.

I've been thinking about switching to soy milk. It tastes great with my cereal in the morning. I think it's more expensive than cow milk though. That almond milk sounds like something I'd like to try. __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #10)

I Have A Solution...

Hey Philip. That's definitely a good attitude to take no matter what someone feels is lacking about their personal appearance. Just enjoy life. It's too short. But I was about your age when I took a 6 month course of Isotretinoin (both Accutane & Sotret brands). That was years ago and I'm still 99.9% clear. So I'm very happy with the results and I guess I was lucky that no serious side effects developed. If you want to reduce the appearance of your scars, try Vitamin E oil or "Mederma - Skin Care for Scars" cream. Good luck. :) __ Paul Michaels Ft. Lauderdale, FL www.AcneTreatmentJ ournal.com  (Jul 8, 2008 | post #2)